Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The asymptotic behavior of a Fourier transform and the localization property for eigenfunction expansions for some partial differential operators


Author: Burton Randol
Journal: Trans. Amer. Math. Soc. 168 (1972), 265-271
MSC: Primary 42A68; Secondary 35P10, 42A62, 47F05
MathSciNet review: 0296600
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The asymptotic behavior of a certain Fourier transform is investigated, and the result is applied to obtain a localization theorem for elliptic operators on the torus.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42A68, 35P10, 42A62, 47F05

Retrieve articles in all journals with MSC: 42A68, 35P10, 42A62, 47F05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1972-0296600-X
PII: S 0002-9947(1972)0296600-X
Keywords: Asymptotic behavior of a Fourier transform, localization property for eigenfunction expansions
Article copyright: © Copyright 1972 American Mathematical Society